MathSciNet Relay Station
MathSciNet bibliographic data
MR2352490 (2008f:35164) 35K15 (46E35)
Krylov, N. V. Parabolic equations with VMO coefficients in Sobolev spaces with mixed norms. J. Funct. Anal. 250 (2007), no. 2, 521–558.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement